Broadcast Schedule »

Find out what’s on-air now, and what program’s up next, tomorrow, and beyond.

Programs & Archives »

Find information, airtimes, and archives for all of our shows, and find shows by genre.

Latest News rss

  • Shades of Classics - Sunday, December 17

    Posted by Victoria on December 11th, 2017

    Tune in to Shades of Classics on Sunday, December 17 from 8 – 10 AM. A live telephone interview with the wonderful Canadian singer Susan Jacks will be featured. Susan is currently working on a Christmas album, and we may also feature one of the songs from this upcoming album.

  • Programming Updates

    Posted by Victoria on November 29th, 2017

    Tune in to hear what’s new on CKUW!

    • Medicine Wheel of Music has been extended by 30 minutes. Join hosts Tony and Jesse regularly on Sundays from 10 – 11:30 AM.
    • Day for Night (formerly Near and Far) finds a new home on our schedule, now Wednesdays from 10:30 PM – Midnight. Similarly, the Exile Files now broadcasts on Thursdays from 10 – 11 AM
    • This past Tuesday, In the Pocket aired its final episode after 10 years on the air! Thanks Kevin for all your hard work.
    • For just over the last month, Flailing in a Time Warp has taken over the Wednesday evening 9–10 PM slot. Join Holly and Holly for a living room dance party!
    • We thank our radio friends from Haines Junction, Yukon for all their good work on JAM Live! The show can still be heard online. Replacing JAM Live will be CKUSpeaks, a two-hour compilation of three original CKUW programs: MonkeySparrow, Eat Your Arts and Vegetables, and Wooden Spoons. Tune in Sunday mornings from 6-8 AM to hear those programs, repurposed for your Sunday listening enjoyment.
    • Welcome Terry to People of Interest! Terry is a regular volunteer in CKUW’s music department, and is trying out on-air hosting on the Wednesday edition of People of Interest.
  • Winnipeg Campus/Community Radio Society AGM

    Posted by Rob on November 27th, 2017

    Per By-law 3(2):

    TO: MEMBERS of the WINNIPEG CAMPUS/COMMUNITY RADIO SOCIETY INC. (WCCRS)
    (operating radio station CKUW)

    NOTICE OF 2017 ANNUAL GENERAL MEETING

    The Winnipeg Campus/Community Radio Society Inc. announces its 2017 annual general meeting:

    DATE: Monday, December 11, 2017
    TIME: 6:30 PM (sign-in at 6:00 PM)
    LOCATION: University of Winnipeg – The Hive – Main floor Lockhart Hall (off Ellice Ave. entrance)

    If you would like more information, contact [email protected] or [email protected] .

  • 2017 Student Radio Marathon Schedule

    Posted by Victoria on November 6th, 2017

    Our upcoming Student Radio Marathon is taking place on-air on Wednesday, November 8. Below is the schedule for the day’s programming. Enjoy! Check back here after the Marathon for the archived episodes.

    6am – 7:30am : CKUW’s Volunteer Coordinator Ugonna will wake you up with 90 minutes of student focused programming.

    7:30am – 8am : Rachel D will introduce you to SAS, Sociology Action Students – their group, goals, and mission.

    8am – 8:30am : Laura S shares her experience as an adult returning to school through the PACE program. Featuring guest speaker Serge Sousa.

    8:30am – 10am : Enjoy a bowl of Queerios in the morning! Alex, Jacob, and Eliza discuss their experiences growing up and living as LGBT, LGBT culture, Drag Queens, and more!

    10am – 11am : Sean T and his teammates from the Wesmen Men’s Basketball team talk basketball for an hour.

    11am – Noon : Femisphere’s Mahlet C curates an hour of empowering and awesome music.

    Noon – 1pm : Chimsolum Chigbo DJs for your lunch hour.

    1pm – 1:30pm : Brenden and Laura from the UWSA give you the low-down on campus happenings.

    1:30pm – 3pm : Stories from TYP (Transition Year Program) – tune in to hear original narratives written by the students at the University of Winnipeg!

    3pm – 4pm : Kristjanna spins some original selections for listening ears!

    4pm – 5pm : Ebube E presents some of his original music, and other favourite tunes.

    5pm – 6pm : The Uniter, the U of W’s student newspaper, will introduce you to some of their topics, contributors, and editors.

    6pm – 6:30pm : Eric D programs 30 minutes of music based off of movie soundtracks.

    6:30pm – 7:30pm : UW’s LGBTCentre gives you a preview of HomoHop!

    7:30pm – 8:30pm : Emma N returns to our airwaves with a selection of great music.

    8:30pm – 9pm : Jack B presents 30 minutes of music.

    9pm – 10pm : Kyle L takes over the late eve with slick tunes.

    10pm – 10:30pm : Ryan W brings you a special student-focused edition of Behind the Curtain,.

    10:30pm – 11:30pm : Immanuel I talks student-budgeting and planning for success.

More station news →